# SDR 96ZZZX339

- Difficulty date: December 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 314392
- Condition: Failed
- Location: Nr 4
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IND/LAS - FLT 0146 - AIR TURNBACK; RIGHT MAIN TIRE BLOWN AFTER ROTATION.  MLG WOULD NOT RETRACT.  CREW DECLARED EMERGENCY AND RETURNED TO IND, LANDING WITHOUT INCIDENT.  UPON LANDING, CREW FOUND TIRE BLOWN.   REMOVED AND REPLACED NR 3 AND NR 4 TIRES.  REMOVED AND REPLACED AFT T/E RT FLAP, 65C26311-927A, SN 1485.  AIRCRAFT RETURNED TO SERVICE.  REFERENCE OPERATOR CONTROL NR AWXA9500817.
